# SDR COMA0860151

- Difficulty date: March 1, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 19,853 hours, 16,784 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5104 - FLAPS FAIL CAUTION MESSAGE WHEN SELECTING FLAPS TO 8 DEGREES.  EMERGENCY DECLARED, AIRCRAFT LANDED SAFELY.  COMPLIED WITH TASK CARD SI-2-27I0002, FLAPS FAIL CAUTION MESSAGE FOLLOW-UP MAINTENANCE ACTION.
